# SDR ASOA201812237191

- Difficulty date: December 23, 2018
- Submitted: December 23, 2018
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 00792
- Aircraft time: 39,544 hours, 23,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Corroded
- Location: Frame 60
- Part time: 39,544 hours, 23,560 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OMEGA BEAM IS CORRODED AT FRAME 60. - CORRECTIVE ACTION - REPAIRED OMEGA BEAM AT FRAME 60 IAW EMB245XR SRM 53-24-10, REPAIR 3, DOUBLER - .040" 2024-T3.
